Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Vaginal infection, slight burn at end of urinating, no pain

I think I may have got some type of viginal infection from leaving my O.B. in too long. I have the need to urinate more frequently. It does not burn when I pee, but a wierd sensation on my vulva at the end of urniating, like a slight burn. No pain either. Nor do I have any abnormal or foul smelling discharge .
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,
A feeling of burning sensation in the vulval region after you urinate suggests an infection of the urinary tract.
You need to get an urine examination- routine and microscopy.
These examination will identify any evidence of infection.
Once infection is identified, a culture and drug sensitivity can be done for correct institution of antibiotic.
Avoid sexual contact till the infection clears away as the infection can transmit to your partner.

Thanks and take care
Dr Shailja P Wahal
Answered: Sun, 10 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor